www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2985

Title: Polynomial Lienard equations near infinity
Authors: DUMORTIER, Freddy
HERSSENS, Chris
Issue Date: 1999
Publisher: ACADEMIC PRESS INC
Citation: JOURNAL OF DIFFERENTIAL EQUATIONS, 153(1). p. 1-29
Abstract: We study the behaviour near infinity of the (generalized) Lienard equations (x) over dot = y, (y) over dot = -Sigma(k=0)(m) a(k)x(k) - y Sigma(k=0)(n) b(k)x(k) providing a complete classification using Poincare compactification as well as Poincare-Lyapunov compactification. We show that all the necessary information is contained in a(m) and b(n), except for the so called "center-focus" problem occuring in case m greater than or equal to 2n + 1 with m, n odd, and where the behaviour also depends on the value of the other coefficients a(i) and b(j). We also indicate how to take care about obtaining uniform information near infinity. (C) 1999 Academic Press.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium.Dumortier, F, Limburgs Univ Ctr, Univ Campus, B-3590 Diepenbeek, Belgium.freddy.dumortier@luc.ac.be herssens@iuc.ac.be
URI: http://hdl.handle.net/1942/2985
DOI: 10.1006/jdeq.1998.3543
ISI #: 000079336900001
ISSN: 0022-0396
Type: Journal Contribution
Validation: ecoom, 2000
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.